⚡ KICK-START 2019 WITH OUR JANUARY DEALS! SHOP NOW

100% SECURE

Online Shopping

FREE DELIVERY

orders over R1000*

Q&A Topics

Breast Health


Sean (dr.) Gomes Medical Doctor View profile

This is quite unusual and sounds as though it is related to hormonal influences. I presume you are not on any medication currently that could cause this. In terms of an ectopic, this is dependant on the extent of the partial hysterectomy, and whether it is possible for sperm to reach the eggs near the fallopian tube. I would recommend you have a pregnancy test to exclude any pregnancy. It is also possible that you may be experiencing some menopausal symptoms that could be causing the changes in your breasts. I would recommend that you visit your GP to investigate further. Kind regards Dr Sean Gomes

Sean (dr.) Gomes Medical Doctor View profile

There is a strong possibility that you have an overload of hormones in the different systems of the body, due to you being on the Mirena contraceptive pill for 4 years. I would advise you, with the signs and symptoms mentioned, that you consider discontinuing the Mirena pill and give your body a break from the contraceptive pill altogether for at least 3 months. If it is possible, even 6 months would be better, so as to clear the chemical components of the pill out of the systems. It is important that you do make an appointment to see your gynaecologist for a full check-up please, so as to be fully assessed and examined. All lumps should always be examined for peace of mind. Kind regards, Angela, Nursing Practitioner.

Reena Sukdev Homeopath View profile

Not necessarily. Breast changes can occur after breastfeeding but are more influenced by weight gain, genetics and skin elasticity. Since your breasts appear to look fine I wouldn’t be too concerned about this. Usually by about six months after weaning, your breasts should return to their pre-pregnancy appearance. They also will feel denser, as fatty tissue begins to fill them out again. The one thing you can do to accelerate the process is exercise. Get a good strength training programme in place including pushups, and shoulder/chest workouts with dumbbells.

Regards Reena (Resident Homeopath, Cavendish Store)

Reena Sukdev Homeopath View profile

Unfortunately I would not be able to say which is best. The idea behind both products are very similar. We do not have Breast Assured in store, only Biobust. I am not sure what pill you are on but it is important to check
its safety regarding its interactions with the various herbs in the
products. Not much is available from these companies themselves so you
would need to check out for yourself. You could refer to our health
notes to see for possible interactions
http://www.wellnesswarehouse.com/healthnotes.php?contentid=2411003.
However, keep in mind it is impossible to affect one hormone without
impacting on all other hormones as our body operates in a holistic
manner. There is a delicate dance that occurs between hormones. If you
are planning to do this, pay close attention to all that your body is
indicating to you through subtle signs and symptoms. Also, companies
bear responsibility for creating an impression that just because the
ingredients are herbal that it will not have any interactions with
drugs. Even herbs must be administered in a cautious manner. There is
some suggestion that these products will not work as effectively on
people on contraceptive pills as these suppress hormones- the exact
opposite to what the products do. Both products contain herbs that act
as phyto-oestrogens.

Regards Reena

Angela Lombard Nursing Practitioner View profile

Microval is a progesterone-only “mini-pill” oral contraceptive. It is vital to take this contraceptive pill at the same time every day, and not to deviate your time from doing so. It should be safe to use with your symptoms of breast lumps and a milky discharge from the nipple areas, as a result of it only being progesterone based. These signs and symptoms are not listed as side effects of using Microval. However, you do not say if you have recently had a baby or are breastfeeding - if you have had a baby recently and are breastfeeding, then your symptoms would be acceptable. If not, then you do need to have this investigated. Breast lumps and a discharge from the nipple area(s) are a definite indication for further investigation by a general practitioner or a gynaecologist. Your age category would also indicate that you will be either peri-menopausal or in the menopausal stage of life, so your body will be undergoing a hormonal change - hence me also urging you to have a professional evaluation with a health specialist. Good luck and take care. Kind regards, Angela, Nursing Practitioner.

Reena Sukdev Homeopath View profile

It is possible to produce breast milk and experience breast tenderness when not pregnant for various reasons. Firstly, I would suggest you eliminate any doubt that you may be pregnant by doing a simple
pregnancy test. However, pregnancy is an unlikely cause. You could in fact be experiencing a reaction to the 3 month injection or any other medications you are taking. It would be wise to check out your hormone levels of your pituitary gland. Also, it would be important to rule out any problems in the breast itself. It would be best to consult a
physician.
Regards Reena (NMD, Cavendish)


Please Note:

The Wellness Q & A is for informational purposes only, and is not intended to diagnose or provide treatment for any condition. If you have any concerns about your health, you should always consult directly with your healthcare professional. Wellness Warehouse will not be liable for any errors in the Wellness Q & A, or for any actions taken in reliance thereon. The advice on the Wellness Q & A is not comprehensive and does not replace the assessment and advice of your own healthcare professional. Consultation with your healthcare professional is extremely important if you are experiencing persistent or severe symptoms.

Caution:

Consult your doctor, healthcare professional, and/or pharmacist before using any supplements or before making any changes in prescribed medications. If you have a chronic illness or routinely take prescribed or over-the-counter (OTC) medication, or you are pregnant or breastfeeding, it is extremely important to consult your doctor, healthcare professional, and/or pharmacist before taking any new medication. Do not stop taking any prescription medication without consultation and guidance from your doctor.

Oops! Unfortunately there seems to be an error with your payment.

Please try again, otherwise contact us for help.


Error Message:

×

SnapScan is a cashless and cardless payment method that lets you pay securely with your smartphone. You can use the app on iPhone, Android and most BlackBerry phones.

If you don't have Snapscan installed, you can download it here

To use SnapScan, choose it from our list of payment options. Open the app and scan the QR code on your screen. Follow the instructions on your phone. Once payment has been made successfully, click the "I have made payment. Place order" button.

If you have any questions, don’t hesitate to contact us.

×
Item has been added to your cart.
Continue shopping
×
Item has been removed from your cart.
Continue shopping
×

Unfortunately we don't have enough stock. *
Continue to add to cart.

* Please note that we do not guarantee that items will be in stock. This is merely an indicative quantity

Should you wish to purchase more, please contact us at support@wellnesswarehouse.com
and we will do our best to organise more stock for you.

×

Unfortunately we are out of stock online.

Should you wish to purchase more, please contact us at support@wellnesswarehouse.com
and we will do our best to organise more stock for you.

×
×

or

Don't have an account? Click below to register.

×

Create new wishlist


×

Add to wishlist


Select wishlist

×

Send via Email


×

Are you sure you want to delete "{wishlist_name}" wishlist?

×